Kbenesh W. Blayneh


First Name: Kbenesh
Middle Name: W.
Last Name: Blayneh


Dr. Blayneh is interested in Mathematical Biology. She is an Associate Professor of Mathematics, Florida A&M University.


Birth Place: Ethiopia

Dr. Blayneh is interested in Mathematical Biology

  1. K. W. Blayneh and L.-I. W. Roeger, Asymptotic Dynamics of Age-Structured Host-Parasitoid Models, Applicable Analysis, 83 (2004), pp 787-798
  2. K W. BlaynehHierarchical Discrete Models of Competition for a Resource, Journal of Difference Equations and Applications, Vol. 10, No. 3, pp 231-247 (2004).
  3. K. W. BlaynehExistence of a Unique Solution to a Host-Parasite Model; Far East Journal of Applied mathematics Vol. 4, No. 2 (2002), 125 -145.
  4. Blayneh, Kbenesh W. Hierarchical organization and biological control. Int. J. Differ. Equ. Appl. 4 (2002), no. 1, 11--24.
  5. Blayneh, Kbenesh W. A coupled pair of equations related to a hierarchical size-structured population model. Dynamic systems and applications, Vol. 3 (Atlanta, GA, 1999), 85--90, Dynamic, Atlanta, GA, 2001.
  6. Blayneh, Kbenesh Asymptotic dynamics of the density of hierarchical size-structured population. Nonlinear Stud. 7 (2000), no. 1, 36--42.
  7. Blayneh, Kbenesh W. Hierarchical size-structured population model. Dynam. Systems Appl. 9 (2000), no. 4, 527--539.
  8. K. W. BlaynehApplication of Discrete Hierarchical Model to Intra-specific CompetitionProceedings of Nonlinear Problems in Aviation and Aerospace1(2000), 87-92.
  9. Blayneh, K. W. Cannibalism in a seasonal environment. Math. Comput. Modelling 30 (1999), no. 1-2, 41--51.